Alert archive / Oklahoma / River Flood Warnings in 2015

River Flood Warning 41, NWS Tulsa, OK

May 29, 2015Pushmataha County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 29, 2015, 8:41 AM CDT for Pushmataha County, Oklahoma. It took effect at May 29, 2015, 10:06 AM CDT. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
May 29, 2015, 8:41 AM CDT (13:41 UTC)
In effect from
May 29, 2015, 10:06 AM CDT
Expired
May 31, 2015, 2:55 PM CDT
In force
53 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 157 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kiamichi River near Antlers (ANTO2).

Action stage
24 ft
Minor stage
25 ft
Moderate stage
29 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07336200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

793 
WGUS44 KTSA 291341
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
841 AM CDT FRI MAY 29 2015


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Kiamichi River near Antlers affecting Pushmataha County. 
  
OKC127-292141-
/O.NEW.KTSA.FL.W.0041.150529T1506Z-150530T1856Z/
/ANTO2.1.ER.150529T1506Z.150530T0600Z.150530T1256Z.NO/
841 AM CDT FRI MAY 29 2015

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Kiamichi River near Antlers
* until Saturday afternoon, or until the warning is cancelled.
* At  7:30 AM Friday, the stage was 24.55 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The Kiamichi River near Antlers is expected to rise 
  above flood stage late this morning and continue to rise to near 
  27.0 feet by Saturday before dawn. The river is expected to fall 
  below flood stage Saturday morning.
* Impact...At 27.0 feet, minor flooding occurs along the west bank of 
  the Kiamichi River near Moyers. Campers should move to higher 
  ground.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
8 follow-up statements
609 
WGUS84 KTSA 291916
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
216 PM CDT FRI MAY 29 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Kiamichi River near Antlers affecting Pushmataha County. 
  
  Red River at Arthur City affecting Choctaw County. 
  
OKC023-300316-
/O.CON.KTSA.FL.W.0025.000000T0000Z-000000T0000Z/
/ARCT2.3.ER.150522T1504Z.150531T1800Z.000000T0000Z.NO/
216 PM CDT FRI MAY 29 2015

...This is a dangerous and life threatening situation...
 
The Flood Warning continues for
  The Red River at Arthur City.
* until further notice.
* At  1:00 PM Friday, the stage was 34.92 feet.
* Flood stage is 27.0 feet.
* Major flooding is occurring and Major flooding is forecast.
* Forecast...The Red River at Arthur City will continue rising to 
  near 37.0 feet early Sunday afternoon then remain nearly steady
  through Monday evening. The river is then expected to start
  falling but will remain above 36.0 feet through Tuesday morning.
* Impact...At 37.0 feet, expect very severe flooding of pastureland 
  between the mouth of Blue River and Pecan Point. Numerous farm 
  homes and buildings become flooded or surrounded by high water. For
  comparison purposes, the stage during the flood of May 4, 1990 was 
  about 2 feet higher. This is an extremely dangerous and life 
  threatening situation.
 
&&
 
LAT...LON 3396 9584 3383 9577 3384 9526 3397 9510 3399 9545

$$

OKC127-300316-
/O.EXT.KTSA.FL.W.0041.000000T0000Z-150530T2136Z/
/ANTO2.1.ER.150529T2008Z.150530T0600Z.150530T1536Z.NO/
216 PM CDT FRI MAY 29 2015

...Flood Warning extended until Saturday afternoon...
The Flood Warning continues for
  The Kiamichi River near Antlers.
* until Saturday afternoon, or until the warning is cancelled.
* At  1:30 PM Friday, the stage was 24.83 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The Kiamichi River near Antlers is expected to rise 
  above flood stage this afternoon and continue to rise to near 
  25.8 feet by late tonight. The river is expected to fall below 
  flood stage late Saturday morning.
* Impact...At 25.0 feet, minor flooding begins along the west bank of 
  the Kiamichi River near Moyers. Campers along the river should move
  to higher ground.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
249 
WGUS44 KTSA 300229
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
929 PM CDT FRI MAY 29 2015



...Forecast flooding changed from Minor to Moderate severity for the 
following rivers in Oklahoma...

  Kiamichi River near Antlers affecting Pushmataha County. 
  
OKC127-301029-
/O.EXT.KTSA.FL.W.0041.000000T0000Z-150531T0209Z/
/ANTO2.2.ER.150529T2036Z.150530T0600Z.150530T2009Z.NO/
929 PM CDT FRI MAY 29 2015

...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for 
 The Kiamichi River near Antlers
* until Saturday evening, or until the warning is cancelled.
* At  8:30 PM Friday, the stage was 27.41 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The Kiamichi River near Antlers will continue rising to 
  near 29.3 feet Saturday before dawn. The river will fall below 
  flood stage Saturday afternoon.
* Impact...At 29.0 feet, moderate flooding occurs along the west bank 
  of the Kiamichi River near Moyers. Some permanent buildings on the 
  campgrounds become isolated.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
725 
WGUS84 KTSA 301403
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
903 AM CDT SAT MAY 30 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Kiamichi River near Antlers affecting Pushmataha County. 
  
OKC127-302203-
/O.EXT.KTSA.FL.W.0041.000000T0000Z-150531T1044Z/
/ANTO2.2.ER.150529T2036Z.150530T1330Z.150531T0444Z.NO/
903 AM CDT SAT MAY 30 2015

...Flood Warning extended until late tonight...The Flood Warning 
continues for
  The Kiamichi River near Antlers.
* until late tonight, or until the warning is cancelled.
* At  8:30 AM Saturday, the stage was 31.30 feet.
* Flood stage is 25.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Kiamichi River near Antlers will continue falling to
  below flood stage by tonight.
* Impact...At 31.0 feet, moderate flooding occurs along campgrounds on
  the west bank of the Kiamichi River near Moyers. Permanent 
  buildings on the campgrounds become flooded.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
619 
WGUS84 KTSA 301950
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
250 PM CDT SAT MAY 30 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Kiamichi River near Antlers affecting Pushmataha County. 
  
OKC127-310350-
/O.EXT.KTSA.FL.W.0041.000000T0000Z-150531T1108Z/
/ANTO2.2.ER.150529T2036Z.150530T1330Z.150531T0508Z.NO/
250 PM CDT SAT MAY 30 2015

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  The Kiamichi River near Antlers.
* until Sunday morning, or until the warning is cancelled.
* At  2:30 PM Saturday, the stage was 30.64 feet.
* Flood stage is 25.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Kiamichi River near Antlers will continue falling to
  below flood stage by Sunday before dawn.
* Impact...At 31.0 feet, moderate flooding occurs along campgrounds on
  the west bank of the Kiamichi River near Moyers. Permanent 
  buildings on the campgrounds become flooded.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
246 
WGUS84 KTSA 310041
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT SAT MAY 30 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Kiamichi River near Antlers affecting Pushmataha County. 
  
OKC127-310841-
/O.EXT.KTSA.FL.W.0041.000000T0000Z-150531T1912Z/
/ANTO2.2.ER.150529T2036Z.150530T1330Z.150531T1312Z.NO/
741 PM CDT SAT MAY 30 2015

...Flood Warning extended until Sunday afternoon...The Flood Warning 
continues for
  The Kiamichi River near Antlers.
* until Sunday afternoon, or until the warning is cancelled.
* At  7:30 PM Saturday, the stage was 29.35 feet.
* Flood stage is 25.0 feet.
* Moderate flooding is occurring but the river is falling.
* Forecast...The Kiamichi River near Antlers will continue falling to
  below flood stage by Sunday morning.
* Impact...At 29.0 feet, moderate flooding occurs along the west bank 
  of the Kiamichi River near Moyers. Some permanent buildings on the 
  campgrounds become isolated.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
383 
WGUS84 KTSA 310738
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
238 AM CDT SUN MAY 31 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Kiamichi River near Antlers affecting Pushmataha County. 
  
...The Flood Warning continues for the following rivers in 
Oklahoma...

  Red River at Arthur City affecting Choctaw County. 
  
OKC023-311538-
/O.CON.KTSA.FL.W.0025.000000T0000Z-000000T0000Z/
/ARCT2.3.ER.150522T1504Z.150601T0000Z.000000T0000Z.NO/
238 AM CDT SUN MAY 31 2015

...This is a dangerous and life threatening situation...
 
The Flood Warning continues for
  The Red River at Arthur City.
* until further notice.
* At  2:00 AM Sunday, the stage was 36.69 feet.
* Flood stage is 27.0 feet.
* Major flooding is occurring and Major flooding is forecast.
* Forecast...The Red River at Arthur City will continue rising to 
  near 37.1 feet this evening and will then begin slowly falling
  to near 35 feet by early Thursday, staying well above flood stage.
* Impact...At 37.0 feet, expect very severe flooding of pastureland 
  between the mouth of Blue River and Pecan Point. Numerous farm 
  homes and buildings become flooded or surrounded by high water. For
  comparison purposes, the stage during the flood of May 4, 1990 was 
  about 2 feet higher. This is an extremely dangerous and life 
  threatening situation.
 
&&
 
LAT...LON 3396 9584 3383 9577 3384 9526 3397 9510 3399 9545

$$

OKC127-311537-
/O.EXT.KTSA.FL.W.0041.000000T0000Z-150531T2131Z/
/ANTO2.2.ER.150529T2036Z.150530T1330Z.150531T1531Z.NO/
238 AM CDT SUN MAY 31 2015

...Flood Warning extended until this afternoon...The Flood Warning 
continues for
  The Kiamichi River near Antlers.
* until this afternoon, or until the warning is cancelled.
* At  1:30 AM Sunday, the stage was 28.10 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Kiamichi River near Antlers will continue falling to
  below flood stage by late this morning.
* Impact...At 29.0 feet, moderate flooding occurs along the west bank 
  of the Kiamichi River near Moyers. Some permanent buildings on the 
  campgrounds become isolated.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
011 
WGUS84 KTSA 311334
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
834 AM CDT SUN MAY 31 2015


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Kiamichi River near Antlers affecting Pushmataha County. 
  
OKC127-312119-
/O.EXT.KTSA.FL.W.0041.000000T0000Z-150531T2119Z/
/ANTO2.2.ER.150529T2036Z.150530T1330Z.150531T1519Z.NO/
834 AM CDT SUN MAY 31 2015

The Flood Warning continues for
  The Kiamichi River near Antlers.
* until this afternoon, or until the warning is cancelled.
* At  7:30 AM Sunday, the stage was 26.05 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring.
* Forecast...The Kiamichi River near Antlers will continue falling to
  below flood stage by late this morning.
* Impact...At 27.0 feet, minor flooding occurs along the west bank of 
  the Kiamichi River near Moyers. Campers should move to higher 
  ground.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$
138 
WGUS84 KTSA 311955
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 PM CDT SUN MAY 31 2015


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Kiamichi River near Antlers affecting Pushmataha County. 
  
OKC127-312025-
/O.CAN.KTSA.FL.W.0041.000000T0000Z-150531T2119Z/
/ANTO2.2.ER.150529T2036Z.150530T1330Z.150531T1505Z.NO/
255 PM CDT SUN MAY 31 2015

The Flood Warning is cancelled for
  The Kiamichi River near Antlers.
* At  2:30 PM Sunday, the stage was 23.17 feet.
* Flood stage is 25.0 feet.
* The river fell below flood stage late this morning.
* Forecast...The Kiamichi River near Antlers will continue falling 
  and remain below flood stage.
* Impact...At 24.0 feet, faster flows along the river are expected but
  no flooding occurs. Interests near the river should continue to 
  monitor later forecasts.
 
&&
 
LAT...LON 3441 9569 3424 9569 3419 9558 3417 9543 3442 9550

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 29, 6:38 AM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, May 29, 6:38 AM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
638 AM CDT FRI MAY 29 2015

.DISCUSSION...

THE 12Z TAF DISCUSSION IS INCLUDED BELOW.

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
ANOTHER MESSY FORECAST WITH CONVECTIVE CHANCES THROUGHOUT...ALONG
WITH INHERENT CIG/VSBY ISSUES. THE PHILOSOPHY FOR THIS FORECAST
WILL GO WITH THE IDEA OF AN ENDING MORNING ROUND FOLLOWED BY AN
AFTERNOON/EVENING ROUND WHEN AN MCV LIFTS UP INTO THE REGION. AN
END TO WHAT SEEMS LIKE ENDLESS ROUNDS OF MAY STORMS IS ON THE
HORIZON TONIGHT.

LACY

&&

.PREV DISCUSSION... /ISSUED 420 AM CDT FRI MAY 29 2015/

DISCUSSION...
SHOWERS AND THUNDERSTORMS ARE ON THE INCREASE THIS MORNING AS AN
UPPER WAVE APPROACHES FROM THE SOUTHWEST. LARGELY MERIDIONAL UPPER
FLOW AIDING IN NORTHWARD EXPANSION OF THE PRECIP THROUGH THE
MORNING AND ALSO EXPECT A SLOW SHIFT TO THE EAST. FORECAST PRECIP
H20 VALUES APPROACHING 2 INCHES OVER A LARGE PART OF THE AREA ONCE
AGAIN SUPPORT HEAVY RAINFALL POTENTIAL. OVERALL THREAT OF SEVERE
WEATHER REMAINS RATHER LIMITED AS WIDESPREAD COVERAGE OF PRECIP
THIS MORNING SHOULD LIMIT AVAILABLE INSTABILITY. THUS THE FLASH
FLOODING THREAT REMAINS THE BIG CONCERN DUE TO THE WIDESPREAD
HEAVY RAINFALL OF LATE. THE WATCH WILL BE EXPANDED ACROSS WESTERN
ARKANSAS WHERE AT LEAST LOCALIZED THREAT WILL EXIST.

COLD FRONT WILL DROP SOUTH INTO THE AREA TONIGHT WITH NORTHWARD
TRANSPORT OF DEEP MOISTURE RESULTING IN CONTINUES HEAVY RAIN AND
FLOODING THREAT. THIS FRONT WILL ULTIMATELY BRING A VERY WELCOME
CHANGE IN AIRMASS TO NORTHERN AREAS DURING THE DAY SATURDAY AND
EVENTUALLY THE REST OF THE AREA BY EVENING. LATEST MODEL TRENDS
ARE TAPERING OFF PRECIP FASTER NOW WITH MOST OF THE HEAVY RAIN
DONE BEFORE 00Z SUNDAY AND GIVEN THIS WILL PUSH FLASH FLOOD WATCH
EXPIRATION TO THAT TIME.

SHOULD FINALLY GET A FEW DRY DAYS IN THE WAKE OF THE COLD FRONT
WITH BELOW NORMAL TEMPERATURES EARLY NEXT WEEK. SOME LOW CHANCES
OF PRECIP WILL RETURN IN MAINLY EASTERN AREAS AS REMNANT LOW
BECOMES TRAPPED UNDER EXPANDING UPPER RIDGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   80  64  74  56 /  80  70  30  10
FSM   79  66  77  62 /  80  70  60  30
MLC   79  66  74  60 /  80  70  50  20
BVO   79  63  73  52 /  80  70  20  10
FYV   76  63  72  57 /  80  70  60  30
BYV   77  63  73  57 /  80  70  60  30
MKO   78  64  73  59 /  80  70  40  20
MIO   77  63  72  56 /  80  70  30  10
F10   80  65  72  58 /  80  70  40  10
HHW   79  67  78  62 /  80  70  70  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...30
Hazardous weather outlook, May 29, 5:11 AM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
511 AM CDT FRI MAY 29 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
511 AM CDT FRI MAY 29 2015

...FLOODING THE MAIN CONCERN THROUGH THE WEEKEND...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...AFTER 7 PM.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...LOCALLY THIS MORNING...LARGER THREAT TONIGHT.
	ONSET...ONGOING.

DISCUSSION...

MORE SHOWERS AND STORMS ACROSS EASTERN OKLAHOMA AND WESTERN
ARKANSAS ARE FORECAST THROUGH TONIGHT. SOME LOCALLY HEAVY RAINFALL
AND FLOODING IS LIKELY. AREAL FLOODING NEAR THE MAIN STEM RIVERS
AND LAKES WILL CONTINUE AS WELL. THE SEVERE WEATHER RISK WILL
REMAIN LIMITED DUE TO WEAKER WINDS ALOFT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY THRU THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

A QUIETER UPPER LEVEL PATTERN WILL BEGIN TO TAKE SHAPE OVER THE
WEEKEND AND INTO NEXT WEEK...RESULTING IN MUCH DRIER CONDITIONS
OVERALL COMPARED TO WHAT WAS OBSERVED DURING THE MONTH OF MAY.
ONLY LOW THUNDERSTORM CHANCES ARE IN THE FORECAST THROUGH NEXT
WEEK. AREAL FLOODING WILL LIKELY CONTINUE HOWEVER...ESPECIALLY
NEAR LAKES WHICH ARE NEAR OR OVER FULL CAPACITY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 9:04 PM CDTRiver Flood AdvisoryTSAPushmataha12 hr
May 29, 12:16 AM CDTAreal Flood AdvisoryTSAChoctaw, Haskell, Latimer, Pittsburg, Pushmataha3 hr
May 29, 3:55 AM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha95 min
May 29, 8:20 AM CDTRiver Flood AdvisoryTSACherokee4 days
May 29, 11:31 AM CDTFlash Flood WarningTSACreek, Okfuskee, Okmulgee, Osage, Tulsa, Washington6 hr
May 29, 12:08 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee, Nowata, Okmulgee, Rogers, Tulsa and 1 more6 hr
May 29, 1:25 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Craig, Delaware, Mayes, Muskogee and 3 more3 hr
May 29, 1:27 PM CDTSpecial Weather StatementTSAHaskell33 min
May 29, 1:32 PM CDTSevere Thunderstorm WarningTSAMuskogee, Sequoyah43 min
May 29, 1:39 PM CDTFlash Flood WarningTSAMayes6 hr
May 29, 1:40 PM CDTTornado WarningTSAHaskell, Muskogee, Sequoyah35 min
May 29, 1:44 PM CDTSevere Thunderstorm WarningTSAMayes46 min
May 29, 1:47 PM CDTSevere Thunderstorm WarningTSACherokee, Wagoner43 min
May 29, 2:13 PM CDTTornado WarningTSACherokee, Sequoyah47 min
May 29, 2:18 PM CDTFlash Flood WarningTSACherokee, Haskell, Muskogee, Sequoyah, Wagoner4 hr
May 29, 2:18 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes42 min
May 29, 2:25 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Wagoner13 min
May 29, 2:31 PM CDTTornado WarningTSADelaware, Mayes29 min
May 29, 2:51 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee39 min
May 29, 2:53 PM CDTFlash Flood WarningTSACraig, Delaware, Ottawa4 hr
May 29, 2:54 PM CDTTornado WarningTSADelaware, Ottawa36 min
May 29, 3:05 PM CDTTornado WarningTSAAdair, Cherokee25 min
May 29, 3:20 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa55 min
May 29, 3:28 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee37 min
May 29, 3:55 PM CDTSpecial Weather StatementTSAAdair35 min
May 29, 4:48 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha42 min
May 29, 5:22 PM CDTAreal Flood AdvisoryTSAChoctaw, Pushmataha53 min
May 29, 5:46 PM CDTAreal Flood WarningTSANowata, Okfuskee, Okmulgee, Rogers, Tulsa, Wagoner4 hr
May 29, 6:32 PM CDTFlash Flood WarningTSAChoctaw, Latimer, LeFlore, Pittsburg, Pushmataha6 hr

Nearby

River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.